Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diabetic. Missed taking medicine for few days. Cause for reeling head?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 319 Questions
I am a diabetic patient for the last 12 years. I have been taking medicines continuously. But due to work load and no time to go to hospital to collect medicines, I could not take medicines for the last 15 days. Now I feel reeling head while I walk. What could be the reasons for reeling head and what i should do now immediately? Please advise.
Posted Tue, 7 May 2013 in Diabetes
Answered by Dr. Om Lakhani 2 hours later

What are your current sugar levels ?
Fluctuations in sugars levels can cause what are known as Osmotic symptoms. I would advice you not to ignore the medication and go to your doctor and take medications ASAP

Hope this helps
Dr Om Lakhani.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor